MathSciNet Relay Station
MathSciNet bibliographic data
MR2448263 (2010b:37124) 37F10 (11B39 37F50)
Emerson, Nathaniel D. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008), 153–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement